My sweet son, named Aum, is 8 years old. Since one month, I am observing that he started blinking his eyes. I took him to Eye Specialist (Doctor). He checked his eyes & told me that Aum has some eye allergy. He gave some eye drops & told me not to worry. But even after 10 days of treatment, he is still continuing blinking his eyes. I am too much worried. I don't understand that what to do & where to go? Can you please guide me on this issue? My family doesn't have any such family history regarding any eyes problems.
Keep working on this medically. The sudden onset indicates it is likely due to some irritant, such as allergy. Now, it's possible that it is a motor tic (an involunatry muscle movement), and you can ask the doctor about that possibility as well. One way or the other it does not sound like something that invites any serious alarm.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.